# SDR DALA2022060303886

- Difficulty date: May 31, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 108,968 hours, 16,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 DURING INSPECTION OF EMERGENCY LIGHTS DURING SVC FOUND EMERGENCY LIGHTS NOT INSTALLED PROPERLY AT SEATS 27F, 28F, AND 35F. CORRECTIVE ACTION: RE-SECURED PATH LIGHTING AS REQUIRED PER B767 AMM 33-51. OK FOR SVC. (8504235)
